# SDR AALA20090806TUL25

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 57,502 hours, 24,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 23468
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FOR TAIL CONE WEAK.  REMOVED AND INSTALLED NEW BATTERY PACK AS PER MM 33-53-00-06 AND IPC 33-50-00-12D.
